# SDR DALA1142150955

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 57,279 hours, 42,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW FOUND L1 DOOR SLIDE LANYARD BROKEN.  MAINTENANCE REPLACED L1 DOOR SLIDE LANYARD PER AMM 25-62-00-201.
